Volume 173 Issue 1 – January 2011

The fourth moment of Dirichlet $L$-functions

Pages 1-50 by Matthew P. Young

Volumes of balls in large Riemannian manifolds

Pages 51-76 by Larry Guth

Dynamic rays of bounded-type entire functions

Pages 77-125 by Günter Rottenfusser, Johannes Rückert, Lasse Rempe, Dierk Schleicher

Hausdorff dimension of the set of singular pairs

Pages 127-167 by Yitwah Cheung

Small subspaces of $L_p$

Pages 169-209 by Richard Haydon, Edward Odell, Thomas Schlumprecht

Dynamical compactifications of $\mathbf{C}^2$

Pages 211-249 by Charles Favre, Mattias Jonsson

A reciprocity map and the two-variable $p$-adic $L$-function

Pages 251-300 by Romyar Sharifi

Bounds for $\mathrm{GL}(3) \times \mathrm{GL}(2)$ $L$-functions and $\mathrm{GL}(3)$ $L$-functions

Pages 301-336 by Xiaoqing Li

On resonances and the formation of gaps in the spectrum of quasi-periodic Schrödinger equations

Pages 337-475 by Michael Goldstein, Wilhelm Schlag

Interface evolution: the Hele-Shaw and Muskat problems

Pages 477-542 by Antonio Córdoba, Diego Córdoba, Francisco Gancedo

A solution to a problem of Cassels and Diophantine properties of cubic numbers

Pages 543-557 by Uri Shapira

Analyticity of periodic traveling free surface water waves with vorticity

Pages 559-568 by Adrian Constantin, Joachim Escher

Serre’s uniformity problem in the split Cartan case

Pages 569-584 by Yuri Bilu, Pierre Parent

Erratum for Boundedness of families of canonically polarized manifolds: A higher dimensional analogue of Shafarevich’s conjecture$^\ast$

Pages 585-617 by Sándor J. Kovács , Max Lieblich